# SDR CALA2016060100337

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 28,346 hours, 9,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLIGHT ATTENDANT REPORTED HOT ELEC ODOR & AC FEEDER LIGHT BEGAN FLASHING.  TURNED OFF CABIN & UTILITY SWITCH LIGHT WENT OUT & SMELL BEGAN TO DISSIPATE.  PERFORMED TASK 05-51-26-800-801C1 THRU STEP C NO SMOKE OR ODOR NOTED.
